A Simultaneous Inversion Problem for the Variable-Order Time Fractional Differential Equation with Variable Coefficient
Shengnan Wang,
Zhendong Wang,
Gongsheng Li and
Yingmei Wang
Mathematical Problems in Engineering, 2019, vol. 2019, 1-13
Abstract:
This paper deals with an inverse problem of simultaneously determining the space-dependent diffusion coefficient and the fractional order in the variable-order time fractional diffusion equation by the measurements at one interior point. Numerical solution to the forward problem is given by the finite difference scheme, and the homotopy regularization algorithm is applied to solve the inverse problem utilizing Legendre polynomials as the basis functions of the approximate space. The inversion solutions with noisy data which give good approximations to the exact solution demonstrate effectiveness of the inversion algorithm for the simultaneous inversion problem.
Date: 2019
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2019/2562580.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2019/2562580.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:2562580
DOI: 10.1155/2019/2562580
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().